# SDR 96UAL900281

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light Socket
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON THE OUTSIDE OF DOOR TWO LEFT INOPERABLE.  REPLACED SOCKET ASSEMBLY.  CHECKS O.K.
